MathSciNet Relay Station
MathSciNet bibliographic data
MR1811138 60B12 (60F15)
Matsak, I. K. On the law of the iterated logarithm in Banach lattices. (Russian) Teor. Veroyatnost. i Primenen. 44 (1999), no. 4, 865--874; translation in Theory Probab. Appl. 44 (2000), no. 4, 775–784
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement